Please login or register.

Login with username, password and session length
Advanced search  

News:

Got a story to tell for the magazine? Get in touch with the editor!

twitter facebook instagram blogger

Pages: 1 2 3 [4]

Author Topic: Zopiclone  (Read 15728 times)

CLKD

  • Member
  • *
  • Posts: 62719
Re: Zopiclone
« Reply #45 on: September 27, 2012, 02:50:39 PM »

PN - what support are you getting from the mental health team? 
Logged
Changes can be scarey, even when we want them!

Trey

  • Guest
Re: Zopiclone
« Reply #46 on: September 27, 2012, 03:13:02 PM »

PN, I'm worried about you.  I see the similar signs of my mental anguish caring for Don.  I think CLKD asked an important question about what help might be available to you.  I knew no one and could not leave my new home so I just somehow got through it, but I hope maybe you have someone to call to visit with your husband if necessary so you ca get to an appt. for yourself.

I hate to hear your feeling of guilt taking the sleeping pill.  Your doctor should have been more specific, but those on this great forum, who have taken it, may be more helpful if your doc can't be more specific for your needs.  I use Valium because instead of a two hour half life, it has up to a 200 hour half life so I don't go up and down as much - MY guess only here.

None of us can prescribe, but I think a mental health person might be more helpful in finding what temporary medication would best suit you.

Your strain is in some ways worse than mine in that mine had a time limit.  Mine was worse in that there was no hope.  You must protect yourself more than you are.  We can only last so long.  Please get some support of a professional type. I think the NHS does so much better than US on this.

My heart is with you.
Logged

Sleepless D

  • Member
  • *
  • Posts: 118
Re: Zopiclone
« Reply #47 on: September 27, 2012, 05:49:31 PM »

Hi

So sorry to hear what a difficult time you are having.

I had terrible insomnia after my hyst and still struggle sometimes with sleep. I have used zopliclone and have also worried myself witless about taking it.

My doc told me it is perfectly safe to take 3 x a week at 3.75 mg. On that you will not get any physical dependence.

Now I have taken more than that on occasions over a few weeks when things
got tough and just reduced gradually when I knew I could do without. I cut a 3.75 mg tab in half and then gradually reduced the number of days I took it. I now use it when I really need it.

If you need it for a while you need it. Try to keep your dose low and if you take it continuously for a few weeks taper off slowly.

Take care,

Sleepless D x
Logged

CLKD

  • Member
  • *
  • Posts: 62719
Re: Zopiclone
« Reply #48 on: September 27, 2012, 09:20:58 PM »

Once we have good quality sleep we can function better and our thought patterns are more logical.  It's better to take 3/4 nights and get sleep rather than laying awake waiting to go to sleep  ::)  .......... and if you tend to wake, have something already to hand, i.e. biscuit and chocolate milk, a light hearted book: are you warm enough/too hot?  I find in the early hours I wake due to being cold so switch on the electric blanket
Logged
Changes can be scarey, even when we want them!

purplenanny

  • Member
  • *
  • Posts: 1540
Re: Zopiclone
« Reply #49 on: September 27, 2012, 09:41:00 PM »

Thank you for your good advice re the pills, I now feel more comfortable taking the tablet, just for a few nights sleep to give me the strength to help hubby. Everything seems so much worse when I am tired and I can't motivate myself, let alone him. I suppose I just have this fear of being addicted again and becoming like a zombie


PN x x



Logged

EAB

  • Member
  • *
  • Posts: 787
  • Every day brings another challenge
Re: Zopiclone
« Reply #50 on: September 27, 2012, 10:36:15 PM »

You won't be addicted again Purplenanny. Just use responsibly and you'll be ok. After me saying I would never take one again well I have just taken a half tonight because after a particularly bad and emotional day I feel a bit of a sleep will be beneficial.
I may even take for the next 2 or 3 nights depending on my physical and mental state but I know now not to take them continuously long term.

Don't worry and have a good sleep
Xx
Logged
Anne B

purplenanny

  • Member
  • *
  • Posts: 1540
Re: Zopiclone
« Reply #51 on: September 27, 2012, 10:47:30 PM »

Thanks AnneB, you have a good sleep also and I hope tomorrow is a better day for you
PN x x
Logged

EAB

  • Member
  • *
  • Posts: 787
  • Every day brings another challenge
Re: Zopiclone
« Reply #52 on: September 28, 2012, 08:46:36 AM »

Purplenanny how are you today? Hope the sleepy tab gave you a rest.
I slept ok but must admit always have a wee bit of a hangover effect and a dry mouth but can put up with it for the sake of a bit rest. Xxx
Logged
Anne B

purplenanny

  • Member
  • *
  • Posts: 1540
Re: Zopiclone
« Reply #53 on: September 28, 2012, 11:06:53 AM »

Hi Anne
I slept very well ( 1 tablet) but found it difficult to wake up thoroughly this morning. Have been a bit slow and yes, dry mouth, hangover type feeling - bit muzzy headed. I woke at 7am but drifted back off and then had a bad dream.

I will try tonight without a tablet.

Hope you have a good day. PN x x
Logged

EAB

  • Member
  • *
  • Posts: 787
  • Every day brings another challenge
Re: Zopiclone
« Reply #54 on: September 28, 2012, 11:33:17 AM »

Purplenanny
Take each day as it comes. Don't worry if you have to take another tonight.
From my experience if I haven't fallen asleep within half an hour then better to take the tablet at that point rather than lie awake for hours then it gets too late to take one.
Xxx
Logged
Anne B

CLKD

  • Member
  • *
  • Posts: 62719
Re: Zopiclone
« Reply #55 on: September 28, 2012, 06:38:47 PM »

Or take it earlier?
Logged
Changes can be scarey, even when we want them!
Pages: 1 2 3 [4]